# SDR FDEA201507292426

- Difficulty date: July 29, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 960 hours, 28,495 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1268
- Condition: Damaged
- Location: Access Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ACCESS DOOR 618FB FOR SLAT DRIVE MECHANISM, 3IN X 2IN SECTION OF OUTER SKIN TORN.  REPAIRED IAW SRM 51-71-00 VOL 2 & PAINTED IAW SRM 51-21-02 VOL 2.
